# SDR SWAA080097

- Difficulty date: January 3, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 45,213 hours, 38,325 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Valve
- Part number: 65C268692
- Part serial: FAH1569
- Condition: Faulty
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  DURING CLIMBOUT OF AMA WITH FLAP HANDLE UP AND T/E FLAPS UP NR 1 AND NR 6 L/E SLATS IN TRANSIT LIGHT ILLUMINATED.  REMOVED AND REPLACED L/E SLAT CONTROL VALVE AND NR 2 L/E FLAP ACTUATOR PER MM.
